# SDR SWAA2023100396134

- Difficulty date: September 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221EF HAS MULTIPLE DENTS AND PULLING FIBERS<[01] PANEL REPLACED WITH NEW FROM KIT 654A0004-1429. BN401684. OK TO CLOSE ON CLOSE-PANEL 221EF CARD (TTG8Q00MK04U). NEW PANEL 141A5810-249 ITEM 370 VERIFIED WITH IPC 53-21-51-22B. FLOOR PANEL INSTALLED PER 5310-E-16414-NG AND AMM 53-21-00-400-801.
